# SDR SWIA20221230

- Difficulty date: December 30, 2022
- Submitted: February 17, 2023
- Operation: Air carrier
- Aircraft: N970SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7881
- Aircraft time: 45,195 hours, 38,598 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR CUT-OUT FRAME FS349.00, REPAIR STRIIP BENT AND GOUGED ST APPROXIMATE STRINGER 12.     (C-CHECK RO 2/14/2023)    INSTALLED NEW REPAIR STRAP AT FRAME FS349.00 REF GREO 601R-53-22-033 REV C 2007/07/18 REPAIR TYPE 1. AND CRJ 200 SRM 51-42-06. LEAK CHECK AND OPERATIONAL CHECK GOOD. SEE CONTINUE CARD FOR DETAILS OF WORK PERFORMED CW 51-900-1003-SKY
